Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 52, Number 3 (2008), 773-797.
Exact algorithms for $p$-adic fields and epsilon constant conjectures
We describe an algorithmic approach to prove or disprove several recent conjectures for epsilon constants of Galois extensions of $p$-adic fields and number fields. For this approach, we must develop various algorithms for computations in Galois extensions of $p$-adic fields which are of independent interest. Our algorithms for $p$-adic fields are based on existing algorithms for number fields and are exact in the sense that we do not need to consider approximations to $p$-adic numbers.
Illinois J. Math., Volume 52, Number 3 (2008), 773-797.
First available in Project Euclid: 1 October 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bley, Werner; Breuning, Manuel. Exact algorithms for $p$-adic fields and epsilon constant conjectures. Illinois J. Math. 52 (2008), no. 3, 773--797. doi:10.1215/ijm/1254403714. https://projecteuclid.org/euclid.ijm/1254403714